# SDR AALA202107136121

- Difficulty date: June 14, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 14,956 hours, 5,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM AT STA 987, LEFT BUTT LINE 45. INSTALLED REPAIR PER EA NUMBER 328558 AND SRM 53-70-51-2R-6.
